# SDR FDEA200911204078

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30071
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 640 TO 660 BETWEEN STR 28R AND 28L SKIN CORRODED.  SKIN CORROSION BETWEEN BS 640 AND 660 REPAIRED IAW STA ENGRG EA 757-5331-08-  E0509 REV - (CORROSION FOUND ON SKIN AT BETWEEN STA 640 AND STA 660, S-28L TO   S-28R).  REPAIR IS CLASSIFIED AS MAJOR AS IAW GMM 6-2-100 CRITERIA.
